# SDR R61A201902150228

- Difficulty date: February 15, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000140
- Aircraft time: 30,491 hours, 19,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION-AFT WET AREA RT SEAT TRACK BEAM FR84. DAMAGE AT AFT WET AREA RT SEAT
TRACK BEAM FR84 REMOVED BY PERFORMING SPLICE REPAIR. SEE H6680 SN 419 FOR ALL WORK ACCOMPLISHED. REF SRM 53-00-10REPAIR 01P. A/C REMAINS IN CHECK.
